# SDR DALA2015112307190

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 77,108 hours, 34,222 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT L/E SLAT CRACKED I-2 PLACES.  REF PHASE II FLAP /SLAT OVERSPEED INSPECTION REPLACED NR 2 SLAT ON JOB CARD 2781-4380-08.
